# SDR ASAA2021070635538

- Difficulty date: July 6, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 13,172 hours, 42,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53112191202
- Condition: Corroded
- Location: Frms 16-20 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT LOWER FWD CORNER CORRODED AT FASTENER HOLE 4 EACH GROUNDED - YES. ACCOMPLISHED REPAIR ON FWD ENTRY DOOR LOWER SILL IAW AIRBUS A320 SRM 53-11-14. THIS IS A CATEGOR "B" REPAIR WITH AN INSPECTION THRESHOLD OF 60,000FC REF A320 SRM 53-1-14-205-001REMOVED DOT
